# SDR YENA20150919424

- Difficulty date: September 19, 2015
- Submitted: September 22, 2015
- Operation: Air carrier
- Aircraft: N197JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000020
- Aircraft time: 26,842 hours, 16,726 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Downlock Sensor
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIR RETURNED, AFTER TAKEOFF, GEAR LEVER COULD NOT BE RAISED.  COMPLIED WITH QRH AND LANDED AT DEPARTURE.  AFTER ENGINE SHUTDOWN EICAS MSG "LG NO DISPATCH" DISPLAYED AND THEN EXTINGUISHED.  R & R RT MLG DOWNLOCK 2 PROX SENSOR IAW AMM 32-61-07. PERFORMED LANDING GEAR SYSTEM OPS CHECK OF LANDING GEAR EXTENSION AND RETRACTION IAW AMM 32-33-00-710-801-A500. ALL CHECKS NORMAL AND SATISFACTORY.
